# SDR SIMA20240722001

- Difficulty date: July 22, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 14,152 hours, 9,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DWMS NRWC# E046819 - SKIN PUNCTURED BETWEEN FRAME 93 TO FRAME 94 AND BETWEEN STRINGER 21L TO 23L. (MAJOR REPAIR) REPAIRED IAW ERS-EJ-53MR-5020
